ITEM METADATA RECORD
Title: Orthogonal rational functions and rational modifications of a measure on the unit circle
Authors: Deckers, Karl ×
Bultheel, Adhemar #
Issue Date: Mar-2009
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:157 issue:1 pages:1-18
Abstract: In this paper we present formulas expressing the orthogonal rational functions associated with the rational modification of a positive bounded Borel measure on the unit circle, in terms of the orthogonal rational functions associated with the initial measure. These orthogonal rational functions are assumed to be analytic inside the closed unit disc, but the extension to the case of orthogonal rational functions analytic outside the open unit disc is easily made. As an application we obtain explicit expressions for the orthogonal rational functions associated with a rational modification of the Lebesgue measure.
URI: 
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paper.pdfpreprint Accepted 234KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science